# SDR ASAA2018042124344

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 20,364 hours, 6,702 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTED THE NR 1 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN, ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT PRI: 2 ETOPS SIGNIFICANT SYSTEM.  ACFT GROUNDED.  ACCOMPLISHED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING IAW AMM 77-21-00-140-801.  NO DEFECT NOTED.  INITIAL S1-S4 TEMPERATURES ARE S1-61.95, S2-35.79, S3-30.61, S4-79.00. RESULTING, CLEANED S1-S4 TEMPERATURES ARE S1-36.84, S2-21.70, S3-16.67, S4-40.16. RESULTS ARE WITHIN LIMITS.
